Reply to this thread
Community Champion
Posts: 768
Registered: ‎26-06-2016

Re: Horrible skin problems. Herceptin or just coincidence???

You need to join us on the Flippin awful thread! I get a few aches and pains but nothing that a couple of neurofen can't sort out. That said I still take claritin haver fever pills which I was taking for the bone pain when I was on the GCSF injections.

Member
Posts: 2
Registered: ‎26-05-2017

Re: Horrible skin problems. Herceptin or just coincidence???

I hope all turned out alright for you.  I am in between my second and third Herceptin only infusions after 12 chemo treatments after masectomy on right. I have aquired so much muscle/joint pain it wakes me up at night.  I am better when I am moving all day but the morning is like I'm 80 yrs. old. I wanted to know if this subsided for you if at all?  I am considering stopping the Herceptin as I have 8 mths (every 3 weeks) to go. I cannot continue with this pain it is debilitating to me.  My job is semi physical and I can barely make it into work!!

 

2move forward

ER-PR-Her2+

Member
Posts: 5,217
Registered: ‎01-05-2012

Re: Horrible skin problems. Herceptin or just coincidence???

Hi Horseygirl

 

I'm sorry to read you're experiencing such a difficult time at the moment.  Whilst you are waiting for the other users to reply with their knowledge do give the BCC helpline a call on 0808 800 6000.  Here you can talk through your thoughts and concerns with a member of staff who will offer you a listening ear as wellas emotional support and practical information.  Lines are open today 10 to 2pm and weekdays 9 to 5pm.

 

Best wishes Sam, BCC Facilitator  

Member
Posts: 14
Registered: ‎21-01-2014

Horrible skin problems. Herceptin or just coincidence???

I am soooooo depressed...... Following FEC x 3, Taxol x 12, surgery, radiotherapy, I embarked on a year of Herceptin.  That was last September and I have now had my 8th of 18.  My Onc told me that Herceptin was 'a breeze' compared to my previous chemotherapy.  That was very untrue!  In October I started to get boils in my groin, thighs, ears & nose and my palms started to get red, sore spots and scaliness.  Three months and many embarrassing, painful boils later, I was referred to a Dermatologist.  He said the boils were Hidradenitis Suppurativa which I have googled and its a really horrible disease of pus and abscesses for which there is no cure, only treatment.  In my palms and groin I now have itch, sore psoriasis, which is also not curable.  It's all really painful and uncomfortable.   I am 51 and never had these problems before Herceptin.

 

Has anyone else had any similar skin problems or has any advice for me?  I am contemplating stopping the Herceptin to see if that is what is causing the problem.  I am running out of stamina for all this treatment now and just want to get back to some sort of normality.  I have terrible muscle and joints aches and pains from the Herceptin too.  Sorry to moan but all this just sucks!